Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 36, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 9, 2015, 12:11 PM CDT for Fannin County, Texas. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2015, 12:11 PM CDT (17:11 UTC)
- Expired
- May 9, 2015, 3:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Fannin County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 173 km from the middle of the area, began a volume at 17:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 12:44 PM CDT | FLASH FLOOD | Bonham, TX | HWY 78 THROUGH BONHAM HAS ABOUT 4-8 INCHES OF WATER ON ROADWAY. |
| May 9, 1:30 PM CDT | FLASH FLOOD | Bonham, TX | HWY 56 AND HWY 78 ARE CLSOED IN BONHAM DUE TO FLOODING. |
| May 9, 1:34 PM CDT | FLASH FLOOD | 0.5 E Bonham, TX | AREAS NEAR HWY 3010 AND HWY 56 HAD AROUND 2 FEET OF WATER ON ROAD. |
| May 9, 1:38 PM CDT | FLASH FLOOD | Bonham, TX | A COUPLE OF HIGH WATER RESCUES ONGOING ACROSS POPULAR STREET IN BONHAM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 5.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1096 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 782 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
454
WGUS54 KFWD 091711
FFWFWD
TXC147-092015-
/O.NEW.KFWD.FF.W.0036.150509T1711Z-150509T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1211 PM CDT SAT MAY 9 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FANNIN COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 315 PM CDT
* AT 1208 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. ONE TO TWO INCHES OF RAIN HAS
ALREADY FALLEN ACROSS PARTS OF THE WARNED AREA AND MORE IS
EXPECTED. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BONHAM...LEONARD...HONEY GROVE...SAVOY...ECTOR...DODD CITY...
BAILEY...RAVENNA...BONHAM STATE PARK...TRENTON...LADONIA...PECAN
GAP AND WINDOM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3385 9586 3341 9586 3334 9638 3372 9638
3369 9636 3370 9632 3377 9629 3376 9619
3381 9616 3381 9618 3382 9618 3384 9615
3384 9605 3386 9603 3384 9602 3387 9600
3385 9598 3386 9595 3389 9594
$$
791 follow-up statement
059
WGUS74 KFWD 091832
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
132 PM CDT SAT MAY 9 2015
TXC147-092015-
/O.CON.KFWD.FF.W.0036.000000T0000Z-150509T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FANNIN TX-
132 PM CDT SAT MAY 9 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
FANNIN COUNTY...
AT 124 PM CDT...LOCAL LAW ENFORCEMENT REPORTED HEAVY RAIN DUE TO
THUNDERSTORMS. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN.
NUMEROUS ROADS ARE CLOSED DUE TO FLOODING IN THE WARNED AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BONHAM...LEONARD...HONEY GROVE...SAVOY...ECTOR...DODD CITY...
BAILEY...RAVENNA...BONHAM STATE PARK...TRENTON...LADONIA...PECAN GAP
AND WINDOM.
ADDITIONAL RAINFALL AMOUNTS OF OVER 1 INCH ARE POSSIBLE IN THE
WARNED AREA.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...SLOANS
CREEK...ONSTOTT BRANCH...TIMBER CREEK...ELWOOD CREEK...AND BOIS
D'ARC CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3385 9586 3341 9586 3334 9638 3372 9638
3369 9636 3370 9632 3377 9629 3376 9619
3381 9616 3381 9618 3382 9618 3384 9615
3384 9605 3386 9603 3384 9602 3387 9600
3385 9598 3386 9595 3389 9594
$$
STALLEYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 9, 12:02 PM CDT, 9 minutes earlier.
Area forecast discussion, May 9, 12:02 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1202 PM CDT SAT MAY 9 2015 .UPDATE... MORNING STORMS HAVE STAYED MOSTLY BELOW SEVERE LIMITS BUT HAVE BEEN VERY HEAVY RAIN PRODUCERS AND HAVE RESULTED IN FLOODING AND FLASH FLOODING GENERALLY NORTH OF THE INTERSTATE 20 CORRIDOR. THE LARGEST AREA OF STORMS WILL CONTINUE MOVING THROUGH THE NORTHEAST ZONES THROUGH EARLY AFTERNOON. EVEN THOUGH WIDESPREAD RAIN FELL THIS MORNING...THE ATMOSPHERE ACROSS NORTH TEXAS HAS REALLY NOT STABILIZED MUCH AND THEREFORE IS PRIMED FOR MORE THUNDERSTORMS THIS AFTERNOON. THUNDERSTORMS COULD DEVELOP ANYWHERE ACROSS NORTH TEXAS THIS AFTERNOON BUT WE ARE BECOMING INCREASINGLY INTERESTED IN THE SURGING DRYLINE IN THE WEST AND THE CLEARING OUT AHEAD OF IT. IT IS VERY LIKELY THAT THIS AREA MAY BE THE FIRST STORMS THAT CAN BECOME ROOTED IN THE BOUNDARY LAYER THIS AFTERNOON AND TAKE FULL ADVANTAGE OR THE COPIOUS LOW LEVEL MOISTURE. THE CURRENT FORECAST IS IN GOOD SHAPE AND WILL MAKE NO MAJOR CHANGES AT THIS TIME. 79 && .AVIATION... /ISSUED 739 AM CDT SAT MAY 9 2015/ AN UPPER LEVEL LOW OVER COLORADO WILL CONTINUE TO PRODUCE LARGE SCALE LIFT ACROSS NORTH AND CENTRAL TEXAS THROUGH THE NEXT 48 HOURS. WE WILL CONTINUE TO SEE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH MONDAY. IFR CONDITIONS TO PREVAIL THROUGH 16Z WITH CEILINGS 400 TO 800 FEET AND 3-5SM BR. STARTING AT 16Z HAVE SHOWN CEILINGS IMPROVING TO MVFR WITH VICINITY THUNDERSTORMS. THE EXACT TIMING OF WHEN THE STORMS WILL AFFECT THE AIRPORTS HAS BEEN VERY DIFFICULT...SO HAVE JUST INCLUDED VCTS DURING THE MOST LIKELY TIMES. CEILINGS MAY IMPROVE TO VFR MID TO LATE AFTERNOON...BUT WILL GO BACK DOWN TO MVFR BY 04Z SUNDAY. 58 && .PREV DISCUSSION... /ISSUED 322 AM CDT SAT MAY 9 2015/ ...MORE STRONG TO SEVERE THUNDERSTORMS AND FLOODING PROBLEMS THIS WEEKEND... AN ACTIVE WEATHER PATTERN WILL CONTINUE OVER THE REGION THROUGH THE WEEKEND AS AN UPPER LOW OVER NORTHERN ARIZONA MOVES THROUGH SOUTHERN COLORADO AND INTO THE CENTRAL AND NORTHERN PLAINS ON SUNDAY NIGHT. SEVERAL SHORT WAVES WILL MOVE ACROSS NORTH/CENTRAL TEXAS THIS WEEKEND AND PRODUCE SEVERAL ROUNDS OF STRONG TO SEVERE CONVECTION AND AREAS OF HEAVY RAINFALL. TWO DAY RAIN TOTALS MAY EXCEED 3 INCHES IN SOME LOCATIONS AND PRODUCE BOTH LOCALIZED FLASH FLOODING AND LONG DURATION AREAL FLOODING. THUS...WE HAVE EXPANDED AND EXTENDED THE CURRENT FLOOD WATCH TO COVER AREAS ALONG AND NORTH OF A BRECKENRIDGE TO DALLAS TO GREENVILLE TO PARIS LINE THROUGH MONDAY 7 AM. OUR AIR MASS WILL NOT BE MUCH DIFFERENT THIS WEEKEND AS VERY UNSTABLE AIR CONTINUES TO FEED NORTH OVER THE REGION WHILE STRONG UPPER UPPER DYNAMICS PROVIDE FOR LARGE SCALE ASCENT. ON SATURDAY...FORECAST SOUNDINGS SHOW ANOTHER POTENTIAL FOR SUPERCELLS AS HODOGRAPHS SHOW SIGNIFICANT SFC-3KM HELICITY OF 200-400 M2/S2...SFC CAPE OF 2000-2500 J/KG AND 0-6KM BULK SHEAR OF 35-50 KNOTS. ON SUNDAY...THE HELICITY IS DOWN TO AROUND 250 M2/S2...WHILE SFC CAPE REMAINS AROUND 2500 J/KG AND 0-6KM BULK SHEAR INCREASES TO 45 TO 55 KNOTS. AGAIN...THUNDERSTORMS WILL BE CAPABLE OF LARGE HAIL AND DAMAGING WINDS...AND ANY SUPERCELL COULD PRODUCE A TORNADO. COME MONDAY...WE STILL THINK A COLD FRONT WILL SWING THROUGH THE CWA AND PUSH THE CONVECTION TO THE SOUTHERN CWA. THE FRONT SHOULD MOVE SOUTH OF THE CWA FOR TUESDAY THEN STALL TO OUR SOUTH ON WEDNESDAY. IT SHOULD LIFT BACK NORTH ACROSS THE CWA ON THURSDAY. THE NEARBY PROXIMITY OF THE FRONT AND UNSTABLE AIR ALONG IT AND ABOVE IT ALONG WITH CONTINUED SOUTHWESTERLY FLOW ALOFT AND SEVERAL SHORT WAVE TROUGHS...WILL RESULT IN DAILY CONVECTION THROUGH LATE WEEK. ONE OF THE SHORT WAVE TROUGHS ARRIVES TUESDAY AND ANOTHER ONE ON WEDNESDAY AFTERNOON AND NIGHT. A THIRD ARRIVES FOR FRIDAY. THUS...CONVECTION SHOULD BE A DAILY EVENT FOR MUCH OF THE CWA TUESDAY THROUGH THURSDAY...BUT FORECAST SOUNDING SHOW THE AIR MASS LESS UNSTABLE AND NEARLY MOIST ADIABATIC WITH HIGH PWATS VALUES WHICH WOULD LIMIT OUR SEVERE POTENTIAL BUT INCREASE THE POTENTIAL FOR HEAVY DOWNPOURS. COME FRIDAY THE AIR MASS BECOMES MORE UNSTABLE WITH CAPE RISING ABOVE 2000J/KG. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 81 69 80 64 77 / 70 60 80 80 30 WACO, TX 84 69 82 66 80 / 60 50 80 80 60 PARIS, TX 80 69 79 64 77 / 60 60 80 80 40 DENTON, TX 79 67 78 61 75 / 70 60 80 80 20 MCKINNEY, TX 80 67 79 63 76 / 70 60 80 80 30 DALLAS, TX 81 69 80 64 77 / 70 60 80 80 30 TERRELL, TX 81 70 81 66 79 / 60 60 80 80 50 CORSICANA, TX 83 71 82 67 80 / 60 40 70 80 60 TEMPLE, TX 85 70 83 66 81 / 60 40 70 80 60 MINERAL WELLS, TX 81 67 78 61 74 / 60 60 80 60 20 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ091>095-100>105- 115>120. && 82/79
Hazardous weather outlook, May 9, 10:35 AM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1035 AM CDT SAT MAY 9 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101145- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1035 AM CDT SAT MAY 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL TEXAS THROUGH TONIGHT. STRONG STORMS WILL BE POSSIBLE THIS MORNING...AND THE MAIN HAZARDS ARE EXPECTED TO BE SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN. THIS HEAVY RAIN MAY LEAD TO FLASH FLOODING. THE BETTER THREAT FOR SEVERE THUNDERSTORMS WILL BE THIS AFTERNOON AND THIS EVENING. AFTERNOON AND EVENING SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. IN ADDITION... HEAVY RAINFALL MAY RESULT IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL TEXAS SUNDAY THROUGH FRIDAY. THE BEST CHANCES OF SEVERE WEATHER DURING THIS PERIOD WILL BE ON SUNDAY WHEN SOME STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. FLASH FLOODING WILL ALSO BE POSSIBLE THROUGH SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL TEXAS. 15-BAIN
In the hours before
Special weather statement, May 9, 9:49 AM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 949 AM CDT SAT MAY 9 2015 TXZ092-093-103-104-091530- GRAYSON TX-COOKE TX-DENTON TX-COLLIN TX- 949 AM CDT SAT MAY 9 2015 ...SPECIAL WEATHER STATEMENT... AT 948 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KRUM...OR NEAR SANGER...MOVING NORTHEAST AT 35 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. CONTINUOUS LIGHTNING AND HEAVY RAINFALL POSSIBLY LEADING TO AREAS OF FLOODING ARE OCCURRING WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FRISCO...DENTON...FLOWER MOUND...CORINTH...HIGHLAND VILLAGE...LAKE DALLAS...SANGER...LITTLE ELM...PROSPER...CELINA...KRUM...PILOT POINT...ARGYLE...HICKORY CREEK...JUSTIN...SHADY SHORES...AUBREY... NORTHLAKE...KRUGERVILLE AND COLLINSVILLE. THIS INCLUDES THE FOLLOWING INTERSTATES... INTERSTATE 35 BETWEEN MILE MARKERS 468 AND 486. INTERSTATE 35W BETWEEN MILE MARKERS 73 AND 85. INTERSTATE 35E BETWEEN MILE MARKERS 457 AND 466. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO AREAS OF FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3300 9739 3342 9738 3360 9678 3319 9679 TIME...MOT...LOC 1448Z 245DEG 32KT 3331 9720 JLDUNN
Special weather statement, May 9, 10:23 AM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1023 AM CDT SAT MAY 9 2015
TXZ092-093-103-104-091630-
GRAYSON TX-COOKE TX-DENTON TX-COLLIN TX-
1023 AM CDT SAT MAY 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR GRAYSON...DENTON...SOUTHEASTERN
COOKE AND COLLIN COUNTIES UNTIL 1130 AM CDT...
AT 1022 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PILOT POINT...OR 15 MILES SOUTH OF WHITESBORO...MOVING NORTHEAST
AT 30 MPH.
CONTINUOUS LIGHTNING AND HEAVY RAINFALL POSSIBLY LEADING TO AREAS OF
FLOODING ARE OCCURRING WITH THIS STORM. HALF INCH HAIL AND WINDS IN
EXCESS OF 40 MPH WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PLANO...MCKINNEY...CARROLLTON...FRISCO...DENTON...RICHARDSON...
LEWISVILLE...ALLEN...FLOWER MOUND...WYLIE...COPPELL...SHERMAN...THE
COLONY...SOUTHLAKE...DENISON...SACHSE...CORINTH...GAINESVILLE...
HIGHLAND VILLAGE AND TROPHY CLUB.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35 BETWEEN MILE MARKERS 468 AND 495.
INTERSTATE 35W BETWEEN MILE MARKERS 78 AND 85.
INTERSTATE 35E BETWEEN MILE MARKERS 446 AND 466.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
AREAS OF FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3378 9651 3377 9650 3378 9645 3378 9643
3374 9640 3347 9638 3334 9639 3334 9638
3299 9636 3299 9718 3346 9733 3381 9694
3382 9652
TIME...MOT...LOC 1522Z 241DEG 24KT 3344 9687
JLDUNNLocal storm report, May 9, 11:24 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1124 AM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 AM FLASH FLOOD GUNTER 33.45N 96.75W
05/09/2015 GRAYSON TX PUBLIC
PUBLIC REPORT OF STREET FLOODING IN GUNTER.Local storm report, May 9, 11:35 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1135 AM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLASH FLOOD DENTON 33.22N 97.15W
05/09/2015 DENTON TX LAW ENFORCEMENT
SHERIFFS OFFICE REPORTED THAT NUMEROUS ROADS WERE CLOSED
IN DENTON CO. RECTOR RD FROM SANGER TO DENTON HIGHWAY 455
IN SANGER...AND JACKSON RD IN KRUM WERE BOTH CLOSED DUE
TO FLOOD WATERS.Special weather statement, May 9, 11:44 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1144 AM CDT SAT MAY 9 2015
TXZ093-094-091745-
GRAYSON TX-FANNIN TX-
1144 AM CDT SAT MAY 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRAYSON AND FANNIN
COUNTIES UNTIL 1245 PM CDT...
AT 1143 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER WHITEWRIGHT...OR 12 MILES WEST OF BONHAM...MOVING EAST AT 40
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. CONTINUOUS
LIGHTNING AND HEAVY RAINFALL POSSIBLY LEADING TO AREAS OF FLOODING
ARE OCCURRING WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SHERMAN...BONHAM...HONEY GROVE...WHITEWRIGHT...BELLS...TOM BEAN...
SAVOY...ECTOR...DODD CITY...BAILEY...RAVENNA...BONHAM STATE PARK...
TRENTON...LADONIA...PECAN GAP...WINDOM AND LUELLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
AREAS OF FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3385 9586 3341 9586 3340 9652 3366 9660
3377 9642 3369 9636 3369 9634 3370 9632
3377 9629 3375 9623 3376 9619 3381 9616
3381 9618 3382 9615 3384 9615 3384 9605
3386 9603 3384 9602 3386 9599
TIME...MOT...LOC 1643Z 250DEG 36KT 3352 9639
JLDUNNLocal storm report, May 9, 11:50 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1150 AM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 AM FLASH FLOOD GUNTER 33.45N 96.75W
05/09/2015 GRAYSON TX FIRE DEPT/RESCUE
GUNTER FD HAVE CLOSED HWY 289 IN GUNTER NEAR THE
ELEMENTARY SCHOOL DUE TO FLOOD WATERS. REPORT RELAYED VIA
BROADCAST MEDIA.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:05 PM CDT | Flash Flood Warning | FWD | Fannin, Lamar | 3 hr |
| May 8, 7:05 PM CDT | Tornado Warning | FWD | Young | 43 min |
| May 8, 7:06 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 39 min |
| May 8, 7:10 PM CDT | Tornado Warning | FWD | Montague | 50 min |
| May 8, 7:17 PM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 58 min |
| May 8, 7:30 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 60 min |
| May 8, 7:38 PM CDT | Areal Flood Advisory | FWD | Anderson, Freestone, Henderson, Navarro | 3 hr |
| May 8, 7:44 PM CDT | Flash Flood Warning | FWD | Young | 3 hr |
| May 8, 7:48 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Stephens, Young | 57 min |
| May 8, 7:54 PM CDT | Tornado Warning | FWD | Montague | 15 min |
| May 8, 8:28 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 47 min |
| May 8, 8:35 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 55 min |
| May 8, 8:46 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Stephens, Young | 59 min |
| May 8, 8:49 PM CDT | Flash Flood Warning | FWD | Stephens | 3 hr |
| May 8, 9:34 PM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| May 8, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens, Young | 62 min |
| May 8, 9:57 PM CDT | Special Weather Statement | FWD | Wise | 48 min |
| May 8, 10:07 PM CDT | Areal Flood Warning | FWD | Montague | 3 hr |
| May 8, 10:25 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Young | 26 min |
| May 8, 10:32 PM CDT | Areal Flood Warning | FWD | Cooke | 3 hr |
| May 8, 10:33 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 42 min |
| May 8, 10:36 PM CDT | Areal Flood Warning | FWD | Young | 3 hr |
| May 8, 10:43 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 62 min |
| May 8, 11:43 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 47 min |
| May 8, 11:47 PM CDT | Special Weather Statement | FWD | Lamar | 43 min |
| May 8, 11:49 PM CDT | Flash Flood Warning | FWD | Stephens | 3 hr |
| May 9, 12:14 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 39 min |
| May 9, 3:08 AM CDT | Areal Flood Warning | FWD | Stephens | 6 hr |
| May 9, 5:46 AM CDT | Special Weather Statement | FWD | Young | 44 min |
| May 9, 6:30 AM CDT | Severe Thunderstorm Warning | FWD | Young | 35 min |
| May 9, 6:43 AM CDT | Special Weather Statement | FWD | Jack | 47 min |
| May 9, 6:54 AM CDT | Severe Thunderstorm Warning | FWD | Jack | 50 min |
| May 9, 7:37 AM CDT | Special Weather Statement | FWD | Montague | 38 min |
| May 9, 8:09 AM CDT | Special Weather Statement | FWD | Montague | 51 min |
| May 9, 8:33 AM CDT | Areal Flood Advisory | FWD | Montague | 3 hr |
| May 9, 8:37 AM CDT | River Flood Warning | FWD | Hunt | 44 hr |
| May 9, 9:07 AM CDT | Special Weather Statement | FWD | Wise | 23 min |
| May 9, 9:14 AM CDT | Areal Flood Advisory | FWD | Wise | 2 hr |
| May 9, 9:20 AM CDT | River Flood Warning | FWD | Young | 28 hr |
| May 9, 9:37 AM CDT | River Flood Warning | FWD | Dallas | 27 hr |
| May 9, 9:37 AM CDT | River Flood Warning | FWD | Collin | 3 days |
| May 9, 9:37 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 5 days |
| May 9, 9:49 AM CDT | Special Weather Statement | FWD | Denton | 41 min |
| May 9, 10:06 AM CDT | Areal Flood Advisory | FWD | Cooke, Denton | 114 min |
| May 9, 10:23 AM CDT | Special Weather Statement | FWD | Collin, Denton, Grayson | 67 min |
| May 9, 10:26 AM CDT | Flash Flood Warning | FWD | Collin, Cooke, Denton, Grayson | 6 hr |
| May 9, 10:31 AM CDT | Areal Flood Warning | FWD | Wise | 119 min |
| May 9, 11:44 AM CDT | Special Weather Statement | FWD | Fannin | 61 min |
| May 9, 12:19 PM CDT | Special Weather Statement | FWD | Fannin, Lamar | 41 min |
| May 9, 12:25 PM CDT | Areal Flood Warning | FWD | Wise | 3 hr |
| May 9, 12:45 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 45 min |
| May 9, 1:19 PM CDT | Special Weather Statement | FWD | Grayson | 26 min |
| May 9, 1:41 PM CDT | Special Weather Statement | FWD | Grayson | 34 min |
| May 9, 1:49 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 56 min |
| May 9, 2:06 PM CDT | Special Weather Statement | FWD | Grayson | 39 min |
| May 9, 2:35 PM CDT | Areal Flood Advisory | FWD | Lamar | 115 min |
| May 9, 3:14 PM CDT | Areal Flood Warning | FWD | Fannin | 3 hr |
| May 9, 3:18 PM CDT | Areal Flood Advisory | FWD | Wise | 117 min |
| May 9, 3:22 PM CDT | River Flood Warning | FWD | Collin | 51 hr |
| May 9, 3:22 PM CDT | River Flood Warning | FWD | Denton | 17 hr |
| May 9, 3:44 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 61 min |
| May 9, 4:26 PM CDT | Areal Flood Warning | FWD | Lamar | 3 hr |
| May 9, 4:28 PM CDT | Tornado Warning | FWD | Eastland | 47 min |
| May 9, 4:34 PM CDT | Areal Flood Warning | FWD | Collin, Denton | 3 hr |
| May 9, 4:41 PM CDT | Severe Thunderstorm Warning | FWD | Young | 64 min |
| May 9, 4:41 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 64 min |
| May 9, 4:46 PM CDT | Tornado Warning | FWD | Eastland | 29 min |
| May 9, 4:47 PM CDT | Special Weather Statement | FWD | Cooke | 43 min |
| May 9, 4:55 PM CDT | Tornado Warning | FWD | Cooke | 35 min |
| May 9, 5:20 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 55 min |
| May 9, 5:28 PM CDT | Tornado Warning | FWD | Delta, Hopkins, Lamar | 20 min |
| May 9, 5:39 PM CDT | Flash Flood Warning | FWD | Eastland | 6 hr |
| May 9, 5:42 PM CDT | Severe Thunderstorm Warning | FWD | Young | 63 min |
| May 9, 5:42 PM CDT | Tornado Warning | FWD | Eastland | 33 min |
| May 9, 5:42 PM CDT | Tornado Warning | FWD | Cooke | 22 min |
| May 9, 5:44 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 61 min |
| May 9, 5:58 PM CDT | Tornado Warning | FWD | Young | 32 min |
| May 9, 5:59 PM CDT | Flash Flood Warning | FWD | Young | 2 hr |
| May 9, 6:06 PM CDT | Tornado Warning | FWD | Grayson | 24 min |
| May 9, 6:09 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto | 66 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.